# SDR UALA2010083003183

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 54,754 hours, 20,339 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Condition: Inaccurate
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NAV ACCURACY LOSS, FLIGHT DIVERTED.  ACCOMPLISHED REALIGNMENT OF ADIRU'S. REALIGNMENT NORMAL.  ACCOMPLISHED AFS TEST.  FMGC'S OK.  ENTERED LOCAL VOR-DME INTO MCDU. INDICATION NORMAL ON ND'S.
